[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IPk] difficulty with glargine and humalog

Hi Fiona -

When you have this sort of meal, take your humalog after you eat or split
the dose so that you inject half of it at the usual time and the other half
possibly an hour after you eat (you'll have to experiment with what's best).
It does mean an extra injection, but it's likely to solve the problem.


Fiona Stoate wrote:
I don't know if anyone else has had this problem but I've had a peculiar
experience four times now since being on glargine with bolus humalog.  It
occurs in the evening when I have had a traditionally 'good' slow acting
carbohydrate meal with pasta, lentils, rice, curry etc.  Following a large
meal  with an appropriate bolus I have felt very hypo about 40mins to 1 hour
for HELP or to subscribe/unsubscribe, contact: